Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On nuva ring. Have brown discharge, fluttering in tummy, have ovarian cyst. Am I pregnant?

My friend and I are having the same symptoms, I have the nuva ring now but was on the mirena. My friend has the implannon. We both experienced brown discharge and now we both have white milky like discharge. We both feel a fluttering in our tummy and sometimes a slight pain or discomfort in our abdomens by our ribs. We are wondering if either of us or both could be pregnant. Also we both used condoms with our spouses. I do have a very small ovarian cyst. Please help.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Both the nuvaring and the implanon are effective forms of birth control, but neither are 100% effective. In both cases, pregnancy tests should be performed. With regard to the discharge, this could either be related to:
1. Mid cycle changes associated with ovulation
2. A vaginal infection

These complaints are likely unrelated to the presence of the ovarian cyst.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor